# SDR CA980406001

- Difficulty date: July 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Scwzer SGS233
- System (JASC): 5301 · Aerial Tow Equipment
- Part: Release Cable
- Part number: 1B1141A120
- Condition: Broken
- Location: Release Lever
- Part time: 3,482 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) REAR RELEASE CABLE BROKE AT RELEASE LEVER, JUST AFT OF SWAGED THIMBLE.
